# SDR UIEA2012042000151

- Difficulty date: February 29, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 50,457 hours, 8,498 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CORE COWL SCRATCH. REPAIRED IAW SRM 54-45-01-2R-1, REPAIR 1.)
